Non compatible mappings in fuzzy metric spaces

AUTHOR AND
AFFILIATION

NIL RAJPUT* and PRADEEP KUMAR DWIVEDI
*CSA, Govt. PG College, Sehore (INDIA)
**Millennium Group of Institutions, Bhopal (INDIA)
email: dranilrajput@hotmail.com, pkdwivedi76@gmail.com

KEYWORDS:

fuzzy metric spaces

Issue Date:

August 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.2

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper we have proved some common fixed point theorems for the class of four non compatible mappings in fuzzy
metric spaces. These results are proved without exploiting the notion of continuity and without imposing any condition on t-norm.

Copy the following to cite this Article:

ANIL RAJPUT* and PRADEEP KUMAR DWIVEDI, “Non compatible mappings in fuzzy metric spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016


Copy the following to cite this URL:

ANIL RAJPUT* and PRADEEP KUMAR DWIVEDI, “Non compatible mappings in fuzzy metric spaces”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 2, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/416/


In this paper we have proved some common fixed point theorems for the class of four non compatible mappings in fuzzy
metric spaces. These results are proved without exploiting the notion of continuity and without imposing any condition on t-norm.